Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 136, NWS Twin Cities, MN

June 20, 2007Polk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2007, 7:07 PM CDT for Polk County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2007, 7:07 PM CDT (00:07 UTC)
Expired
Jun 20, 2007, 7:45 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Polk County, WI

The radar

The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 210007
SVRMPX
WIC095-210045-
/O.NEW.KMPX.SV.W.0136.070621T0007Z-070621T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 745 PM CDT

* AT 704 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...   
  CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND 65 MPH WINDS.   THIS   
  STORM WAS LOCATED 4 MILES NORTH OF BALSAM LAKE...OR ABOUT OVER     
  BALSAM LAKE...AND MOVING EAST AT 35 MPH. ANOTHER SEVERE            
  THUNDERSTORM WAS LOCATED OVER RANGE.

* LOCATIONS IMPACTED INCLUDE...
  RANGE...
  JOEL...
  MCKINLEY...
  CLAYTON...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN WISCONSIN.

LAT...LON 4561 9254 4543 9256 4527 9217 4560 9218

$$

KAT
1 follow-up statement
000 
WWUS53 KMPX 210036
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 PM CDT WED JUN 20 2007

WIC095-210046-
/O.EXP.KMPX.SV.W.0136.000000T0000Z-070621T0045Z/
POLK WI-
736 PM CDT WED JUN 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY EXPIRES AT 745 PM
CDT...

SEVERE STORMS WERE ABOUT TO MOVE OUT OF THE COUNTY. ADDITIONAL STORM 
DEVELOPMENT WILL BE POSSIBLE THROUGH THE EVENING...SO REMAIN ALERT 
FOR ADDITIONAL WARNINGS.

PLEASE RELAY CURRENT AND PAST SEVERE WEATHER TO LOCAL LAW 
ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4561 9254 4543 9256 4527 9217 4560 9218

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:02 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 20, 4:02 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
402 PM CDT WED JUN 20 2007

.DISCUSSION...
COOL FRONTAL BOUNDARY DRAPED OVER CENTRAL MN FROM KETH TO
KRZN EXPECTED TO CONTINUE TO PLOW SOUTH...AND BECOME QUASI-STATIONARY
AFTER IT MOVES TO A KPGN TO KRGK LINE BY 06Z. DEALING WITH POSSIBLE
SEVERE WX OVR WI COUNTIES WITH BEST MU CAPE...LIS...850 THETA E
ADVECTION...AND ZERO TO 6KM BULK SHEAR OVER THIS REGION PRIOR TO 21/03Z.
NOT TOO IMPRESSED WITH CONVECTIVE CHANCES OVR MN TERRITORY PRIOR
TO 06Z. THROW IN A SECONDARY...WEAKER THETA E COUPLET...STRONG DIVERGENCE
ALOFT...AND PRE-COOL FRONT FORCING...AND YOUVE GOT THE MAKINGS OF
YOUR STANDARD CHANCE POPS THIS SECTOR PRIOR TO MIDNIGHT. USED GFS40
AS MODEL OF CHOICE DUE TO PLACEMENT OF CONVECTIVE ELEMENTS OVER N
WI EARLIER THIS AFTERNOON...AND ITS HANDLING OF RECENT SYSTEMS.
GFS UNFORTUNATELY PAINTINGIN A MUCH MORE SUBDUED PRECIPITATION PICTURE
THROUGH FORECAST PERIOD. QUASISTATIONARY BOUNDARY MORPHS INTO A WARM
FRONTAL BOUNDARY SHORTLY AFTER MIDNIGHT...AND BEGINS TO MEANDER BACK
NORTH INTO CENTRAL MN. USED 310K COND PRESSURE ANAL TO PLACE POPS
CHANCES THIS TIME FRAME AND INTO FRIDAY. BEST CHANCE FOR RAINFALL
THIS FORECAST PACKAGE WILL OCURR THURSDAY AFTERNOON INTO THU EVE.
BEST Q-VECTOR CONVERGENCE INDICATED FOR FAR SOUTHERN MN...WITH
RAINFALL POSSIBLEY APPROACHING ONE INCH FOR SOUTH CENTRAL PORTION
OF CWA. AFTER THAT...50H RIDGE REALLY BEGINS TO BUILD INTO MONDAY
ACROSS UPPER MIDWEST. BOOSTED AFTN TEMPS AT LEAST ONE CATEGORY
FRIDAY INTO MONDAY IN RESPONSE TO STRONG SOUTHERLY WINDS AND THICKNESS
VALUES IN THE 570 TO 578 CATEGORY...AND OUR PERSISTENT DROUGHT CONDITIONS.
NEXT CHANCE FOR RAINFALL UNFOLDS OVR FA ON TUE AND WED IN TANDEM WITH
ANOTHER COOL FRONT THIS TIME FRAME.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/AJZ
Hazardous weather outlook, Jun 20, 4:12 AM CDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
412 AM CDT WED JUN 20 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
210915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
412 AM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK FRONTAL
BOUNDARY THAT WILL PUSH THROUGH MINNESOTA AND WISCONSIN THIS
AFTERNOON AND INTO THE OVERNIGHT HOURS. A SLIGHT RISK OF SEVERE
WEATHER EXISTS FOR MOST OF THE AREA...WITH THE SOUTHERN THIRD OF
MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN...SEEING THE
GREATEST CHANCE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS...ALTHOUGH TORNADOES CANNOT BE RULED OUT...ESPECIALLY
OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY. VERY
HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY OVER SOUTHWEST AND SOUTH
CENTRAL MINNESOTA. SEVERE STORMS ARE ALSO POSSIBLE ON THURSDAY...
TO THE SOUTH OF A LINE FROM MADISON TO OWATONNA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...AND AGAIN
ON THURSDAY.

KAT

In the hours before

Local storm report, Jun 20, 5:50 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 E MILLTOWN            45.53N 92.42W
06/20/2007  E0.75 INCH       POLK               WI   TRAINED SPOTTER

0529 PM     HAIL             SAUK RAPIDS             45.59N 94.17W
06/20/2007  E1.00 INCH       BENTON             MN   TRAINED SPOTTER

0535 PM     HAIL             1 E ST CLOUD            45.55N 94.15W
06/20/2007  E1.00 INCH       SHERBURNE          MN   TRAINED SPOTTER

0537 PM     HAIL             SAUK RAPIDS             45.59N 94.17W
06/20/2007  E1.75 INCH       BENTON             MN   AMATEUR RADIO

            INTERSECTION OF HIGHWAY 10 AND 15

0540 PM     HAIL             1 NE SAUK RAPIDS        45.60N 94.15W
06/20/2007  E2.50 INCH       BENTON             MN   TRAINED SPOTTER

&&

ELN
Local storm report, Jun 20, 5:56 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             ISANTI                  45.49N 93.25W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0552 PM     HAIL             4 NW CUMBERLAND         45.58N 92.08W
06/20/2007  E1.00 INCH       BARRON             WI   TRAINED SPOTTER

0552 PM     HAIL             PRINCETON               45.57N 93.59W
06/20/2007  E1.00 INCH       MILLE LACS         MN   FIRE DEPT/RESCUE

0555 PM     HAIL             FOLEY                   45.66N 93.91W
06/20/2007  E1.75 INCH       BENTON             MN   TRAINED SPOTTER

&&

ELN
Local storm report, Jun 20, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 SW SOUTH HAVEN        45.25N 94.27W
06/20/2007  E0.75 INCH       MEEKER             MN   TRAINED SPOTTER

0548 PM     HAIL             PRINCETON               45.57N 93.59W
06/20/2007  E1.75 INCH       MILLE LACS         MN   AMATEUR RADIO

0555 PM     HAIL             1 S CUMBERLAND          45.52N 92.02W
06/20/2007  E1.00 INCH       BARRON             WI   TRAINED SPOTTER

0608 PM     HAIL             4 W CAMBRIDGE           45.56N 93.31W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0609 PM     HAIL             7 W CAMBRIDGE           45.56N 93.37W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0611 PM     HAIL             2 W CAMBRIDGE           45.56N 93.27W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

&&

ELN
Local storm report, Jun 20, 6:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             HOWARD LAKE             45.06N 94.07W
06/20/2007  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            ON HIGHWAY 12 BETWEEN WAVERLY AND HOWARD LAKE

0620 PM     HAIL             2 W CAMBRIDGE           45.56N 93.27W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0622 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

            DONWTOWN OFF OF MAIN STREET

0623 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0623 PM     TSTM WND DMG     CAMBRIDGE               45.56N 93.23W
06/20/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE LIMBS DOWN

0624 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

            300 AND 23RD LN AND COUNTY ROAD 17

0625 PM     HAIL             1 E MONTROSE            45.07N 93.89W
06/20/2007  E1.75 INCH       WRIGHT             MN   FIRE DEPT/RESCUE

            HIGHWAYS 25 AND 112

0627 PM     HAIL             2 W TONY                45.48N 91.04W
06/20/2007  E1.00 INCH       RUSK               WI   TRAINED SPOTTER

0630 PM     HAIL             2 N WATERTOWN           44.99N 93.85W
06/20/2007  E2.75 INCH       WRIGHT             MN   LAW ENFORCEMENT

0633 PM     HAIL             WATERTOWN               44.96N 93.85W
06/20/2007  E1.75 INCH       CARVER             MN   LAW ENFORCEMENT

&&

ELN
Local storm report, Jun 20, 6:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     CAMBRIDGE               45.56N 93.23W
06/20/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE LIMBS DOWN

0623 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

0626 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0628 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

0632 PM     HAIL             HARRIS                  45.60N 92.99W
06/20/2007  E1.75 INCH       CHISAGO            MN   LAW ENFORCEMENT

0634 PM     HAIL             3 W NORTH BRANCH        45.51N 93.04W
06/20/2007  E2.00 INCH       ISANTI             MN   TRAINED SPOTTER

            ON HIGHWAY 95

0634 PM     HAIL             2 N NORTH BRANCH        45.54N 92.98W
06/20/2007  E0.88 INCH       CHISAGO            MN   TRAINED SPOTTER

0635 PM     HAIL             NORTH BRANCH            45.51N 92.98W
06/20/2007  E0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0640 PM     HAIL             WACONIA                 44.85N 93.79W
06/20/2007  E1.00 INCH       CARVER             MN   NWS EMPLOYEE

&&

ELN
Local storm report, Jun 20, 6:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             8 W CAMBRIDGE           45.56N 93.39W
06/20/2007  E0.75 INCH       ISANTI             MN   TRAINED SPOTTER

0428 PM     HAIL             6 S SAUK CENTRE         45.65N 94.96W
06/20/2007  E1.00 INCH       STEARNS            MN   TRAINED SPOTTER

0440 PM     HAIL             1 E ISANTI              45.49N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

            INTERSECTION OF HIGHWAY 65 AND COUNTY ROAD 5

0445 PM     HAIL             ISANTI                  45.49N 93.25W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0455 PM     HAIL             7 SW NORTH BRANCH       45.44N 93.08W
06/20/2007  E1.50 INCH       ISANTI             MN   TRAINED SPOTTER

0502 PM     HAIL             RICHMOND                45.45N 94.52W
06/20/2007  E0.75 INCH       STEARNS            MN   AMATEUR RADIO

0505 PM     HAIL             2 S RICHMOND            45.42N 94.52W
06/20/2007  E0.75 INCH       STEARNS            MN   LAW ENFORCEMENT

0510 PM     HAIL             4 S CHISAGO CITY        45.31N 92.89W
06/20/2007  E1.00 INCH       CHISAGO            MN   TRAINED SPOTTER

0510 PM     HAIL             2 N WYOMING             45.36N 93.00W
06/20/2007  E0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0512 PM     HAIL             5 NE FOREST LAKE        45.33N 92.91W
06/20/2007  E1.75 INCH       CHISAGO            MN   CO-OP OBSERVER

0524 PM     HAIL             3 N WATKINS             45.36N 94.41W
06/20/2007  E1.00 INCH       STEARNS            MN   TRAINED SPOTTER

0525 PM     HAIL             SARTELL                 45.62N 94.21W
06/20/2007  E1.25 INCH       STEARNS            MN   LAW ENFORCEMENT

0525 PM     HAIL             4 E MILLTOWN            45.53N 92.42W
06/20/2007  E0.75 INCH       POLK               WI   TRAINED SPOTTER

0529 PM     HAIL             SAUK RAPIDS             45.59N 94.17W
06/20/2007  E1.00 INCH       BENTON             MN   TRAINED SPOTTER

0532 PM     HAIL             SARTELL                 45.62N 94.21W
06/20/2007  E1.75 INCH       STEARNS            MN   LAW ENFORCEMENT

0535 PM     HAIL             1 E ST CLOUD            45.55N 94.15W
06/20/2007  E1.00 INCH       SHERBURNE          MN   TRAINED SPOTTER

0537 PM     HAIL             SAUK RAPIDS             45.59N 94.17W
06/20/2007  E1.75 INCH       BENTON             MN   AMATEUR RADIO

            INTERSECTION OF HIGHWAY 10 AND 15

0540 PM     HAIL             4 SW SOUTH HAVEN        45.25N 94.27W
06/20/2007  E0.75 INCH       MEEKER             MN   TRAINED SPOTTER

0540 PM     HAIL             1 NE SAUK RAPIDS        45.60N 94.15W
06/20/2007  E2.50 INCH       BENTON             MN   TRAINED SPOTTER

0548 PM     HAIL             PRINCETON               45.57N 93.59W
06/20/2007  E1.75 INCH       MILLE LACS         MN   AMATEUR RADIO

0552 PM     HAIL             PRINCETON               45.57N 93.59W
06/20/2007  E1.00 INCH       MILLE LACS         MN   FIRE DEPT/RESCUE

0552 PM     HAIL             4 NW CUMBERLAND         45.58N 92.08W
06/20/2007  E1.00 INCH       BARRON             WI   TRAINED SPOTTER

0555 PM     HAIL             1 S CUMBERLAND          45.52N 92.02W
06/20/2007  E1.00 INCH       BARRON             WI   TRAINED SPOTTER

0555 PM     HAIL             FOLEY                   45.66N 93.91W
06/20/2007  E1.75 INCH       BENTON             MN   TRAINED SPOTTER

0608 PM     HAIL             4 W CAMBRIDGE           45.56N 93.31W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0609 PM     HAIL             7 W CAMBRIDGE           45.56N 93.37W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0611 PM     HAIL             2 W CAMBRIDGE           45.56N 93.27W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0618 PM     HAIL             HOWARD LAKE             45.06N 94.07W
06/20/2007  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            ON HIGHWAY 12 BETWEEN WAVERLY AND HOWARD LAKE

0620 PM     HAIL             2 W CAMBRIDGE           45.56N 93.27W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0622 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

            DONWTOWN OFF OF MAIN STREET

0623 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

0623 PM     TSTM WND DMG     CAMBRIDGE               45.56N 93.23W
06/20/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE LIMBS DOWN

0623 PM     TSTM WND DMG     CAMBRIDGE               45.56N 93.23W
06/20/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE LIMBS DOWN

0623 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0624 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

            300 AND 23RD LN AND COUNTY ROAD 17

0625 PM     HAIL             1 E MONTROSE            45.07N 93.89W
06/20/2007  E1.75 INCH       WRIGHT             MN   FIRE DEPT/RESCUE

            HIGHWAYS 25 AND 112

0626 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0627 PM     HAIL             2 W TONY                45.48N 91.04W
06/20/2007  E1.00 INCH       RUSK               WI   TRAINED SPOTTER

0628 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

0630 PM     HAIL             2 N WATERTOWN           44.99N 93.85W
06/20/2007  E2.75 INCH       WRIGHT             MN   LAW ENFORCEMENT

0632 PM     HAIL             HARRIS                  45.60N 92.99W
06/20/2007  E1.75 INCH       CHISAGO            MN   LAW ENFORCEMENT

0633 PM     HAIL             WATERTOWN               44.96N 93.85W
06/20/2007  E1.75 INCH       CARVER             MN   LAW ENFORCEMENT

0634 PM     HAIL             2 N NORTH BRANCH        45.54N 92.98W
06/20/2007  E0.88 INCH       CHISAGO            MN   TRAINED SPOTTER

0634 PM     HAIL             3 W NORTH BRANCH        45.51N 93.04W
06/20/2007  E2.00 INCH       ISANTI             MN   TRAINED SPOTTER

            ON HIGHWAY 95

0635 PM     HAIL             NORTH BRANCH            45.51N 92.98W
06/20/2007  E0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0640 PM     HAIL             HARRIS                  45.60N 92.99W
06/20/2007  E4.25 INCH       CHISAGO            MN   LAW ENFORCEMENT

0640 PM     HAIL             WACONIA                 44.85N 93.79W
06/20/2007  E1.00 INCH       CARVER             MN   NWS EMPLOYEE

&&

ELN

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:34 PM CDTSevere Thunderstorm WarningMPXChippewa56 min
Jun 20, 7:59 PM CDTSevere Thunderstorm WarningMPXRusk27 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningMPXSaint Croix55 min
Jun 20, 10:00 PM CDTSevere Thunderstorm WarningMPXPierce60 min
Jun 20, 10:39 PM CDTSevere Thunderstorm WarningMPXPepin51 min
Jun 20, 10:48 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire57 min
Jun 20, 11:11 PM CDTSevere Thunderstorm WarningMPXPierce49 min
Jun 21, 12:58 AM CDTSevere Thunderstorm WarningMPXPepin17 min
Jun 21, 1:39 AM CDTSevere Thunderstorm WarningMPXPepin66 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.